Comparable to Tylenol®, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, headache, toothache, menstrual cramps and muscular aches.
- Also useful for reducing a fever due to the flu or common cold.
- Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin.
- Active ingredient: Acetaminophen, 325 mg.
Interested in this item or want more information?
Hours:
Phone: 800-877-3030
Email: rvoelp@tri-state-industrial.com
Can't find what you want? Give us a call and we can help you find it.
Additional Information
Manufacturer: First Aid Only